# SDR COEA2015101220923

- Difficulty date: October 12, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55372200006
- Part serial: ST1030
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  VERTICAL STABILIZER LE 323AL HAS AREAS OF LEVEL 2 CORROSION UNDER THE DE-ICE BOOT.  REPAIR IAW SRAS ES-5185 15 9718 DATED 11 6 15.
